# SDR 2006UALA00756

- Difficulty date: April 20, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 46,704 hours, 32,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY EXIT LIGHT AND FIRST CLASS EEL FLOOR STRIP IS INOP.
